Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Is it safe to take Glucosamine and Ramipril together?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 11954 Questions
have osteoarthritis of the left wrist. Advanced they say between the lst metacarpal and trapazium. plus degeneration at the radiocarpal joint and at the distal radial ulnar joint. I am on rampapril 2.5 mg and wondered if taking glucasomine would interfere with this med. or would I be better to go to a physiotherapist ( I also have microscopic colitis)
Posted Sat, 1 Mar 2014 in Bones, Muscles and Joints
Answered by Dr. Michelle Gibson James 10 minutes later
Brief Answer: no known interactions Detailed Answer: HI, thanks for using healthcare magic There are no known interactions between glucosamine and ramipril. Glucosamine interacts with other medications (warafin, anisindione, dicumarol, ) but it is not known to interact with ramipril. You can use them together safely. You can consider visiting a physiotherapist in addition to using the supplement. I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor